# SDR VNAA0509010

- Difficulty date: September 16, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 3,227 hours, 3,166 cycles
- Engine: Ge CF343B1
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Access Panel
- Part number: 22850081141
- Part serial: SBRJNACC011156
- Condition: Punctured
- Location: Lt Nose Cowl
- Part time: 3,227 hours, 3,166 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A BELT LOADER HIT THE LT ENGINE NOSE COWL LOWER ACCESS PANEL.  DAMAGE AT THE 5 O'CLOCK POSITION WAS A 6 X 2 HOLE.  AFTER INSPECTION AND TEMPORARY REPAIR THE AIRCRAFT WAS FERRIED TO CKB WHERE MAINTENANCE REMOVED & REPLACED THE PANEL WITH A SERVICEABLE UNIT IAW CRJ200 AMM 71-14-01-000(400)-801.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
